# SDR QXEA2010010400964

- Difficulty date: December 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 22,976 hours, 23,848 cycles
- Engine: Pwc PW150A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SELECTED GEAR UP-3 RED UNSAFE AND GEAR HANDLE ILLUMINATED. RAN CK LIST. WHEN SELECTED GEAR DOWN 3 GREEN AND HANDLE LIGHT OUT.  TOWER VISUALLY VERIFIED GEAR DOWN.  PERFORMED ALTERNATE EXTENSION.  RETURNED TO THE FIELD.  LANDING UNEVENTFUL. FERRY, CHECKED PSEU AND FOUND FAULT IAW UNREASONABLE FAR. CHECKED NOSEWHEEL STEERING AND FOUND NOSE WHEELS DID NOT COMPLETELY CTR AFTER GOING WEIGHT OFF WHEELS. COMPLIED WITH RIGGING OF NOSEWHEEL STEERING RVDT'S IAW MM TASK NR 32-51-00-830-801.  NOSEWHEEL STEERING FUNCTIONAL TEST GOOD IAW MM TASK NR 32-51-00-720-801. LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYS OPS TEST GOOD IAW MM TASK 32-31-00-710-801. ALL INDICATIONS NORMAL DURING TEST. RETURNED TO SERVICE.
